# SDR SWIA201438576

- Difficulty date: July 3, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 43,127 hours, 61,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN AT SEAT 6B FELL OFF.   REINSTALLED THE SIGN, OPS CHECKED GOOD.
